MAUDE Adverse Event Report: MEDLINE NAMIC; LHK,-,WUESTHOFF HEALTH SYSTEM,ROCKLEDGE

MEDLINE NAMIC; LHK,-,WUESTHOFF HEALTH SYSTEM,ROCKLEDGE
Catalog Number 6016745541
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the control syringe would not "thread properly onto manifold" requiring them to "switch out for all new manifold during procedure".
 
Additional Manufacturer Narrative
It was reported the control syringe would not "thread properly onto manifold" requiring them to "switch out for all new manifold during procedure".The customer reported the incident led to "contrast mixed with blood" to be "injected all over field and equipment" and the procedure time was lengthened.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
LHK,-,WUESTHOFF HEALTH SYSTEM,ROCKLEDGE
Manufacturer (Section D)
MEDLINE NAMIC
10 glen falls technical park d
glens falls NY 12801
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19822280
Report Number3015910259-2024-00023
Device Sequence Number18365660
Product Code OEZ
UDI-Device Identifier20193489179474
UDI-Public20193489179474
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6016745541
Device Lot Number0000106439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown